# SDR P5CA9600124

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tie Duct
- Part number: 69B911042
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE RIGHT HAND PNEUMATIC DUCT TIE LINK BROKEN.  REMOVED AND REPLACED TIE LINK IAW 36-11-01.
